# SDR SWIA202163519

- Difficulty date: November 15, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL600*
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BRACKET AND INTERCOSTAL DD6 COMMON TO FORMER FS347.25      (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED DD6 INTERCOSTAL AND BRACKET COMMON TO FORMER AT FS347.25 PER CRJ700SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR WORK ACCOMPLISHED. LEAK CHECK GOOD.
